• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Proper affine actions in non-swinging representations

Groups, Geometry, and Dynamics. 2018. Vol.  12. No. 2. P. 449-528.

For a semisimple real Lie group G with an irreducible representation rho on a finite-dimensional real vector space V, we give a sufficient criterion on rho for existence of a group of affine transformations of V whose linear part is Zariski-dense in rho(G) and that is free, nonabelian and acts properly discontinuously on V.